Skip 
Navigation Link
Medical Disorders
Resources
Basic InformationLookupsLatest NewsQuestions and AnswersLinksBook Reviews
Related Topics
Ask Dr. SchwartzAsk Dr. Schwartz:
Psychotherapy and Mental Health questions

What would this be

Sat, Jul 21st 2007

I have a problem of sayng things that are wrong or backwards. For instance, the other day I indroduced byself as my sisters mother, when I was thinking my sisters sister. I say things backwards like \" thats my coats sister instead of \"thats my sisters coat.\" I do suffer from PTSS. Last night I caught myself not recognizing number on a bingo card!! I am very nervous about this and dread going to the doctor. I am only 40 years old, could it be a sign of Dementia? Thanks, mommanette

THE ANSWER TO THIS QUESTION WILL NOT BE DISPLAYED UNTIL YOU HAVE INDICATED YOUR AGREEMENT WITH THE DISCLAIMER PRINTED JUST BELOW. CLICK THE 'I AGREE' BUTTON TO AGREE TO THESE TERMS AND SEE THE RESPONSE.

Disclaimer

  • Dr. Schwartz responds to questions about psychotherapy and mental health problems, from the perspective of his training in clinical psychology.
  • Dr. Schwartz intends his responses to provide general educational information to the readership of this website; answers should not be understood to be specific advice intended for any particular individual(s).
  • Questions submitted to this column are not guaranteed to receive responses.
  • No correspondence takes place.
  • No ongoing relationship of any sort (including but not limited to any form of professional relationship) is implied or offered by Dr. Schwartz to people submitting questions.
  • Dr. Schwartz, Mental Help Net and CenterSite, LLC make no warranties, express or implied, about the information presented in this column. Dr. Schwartz and Mental Help Net disclaim any and all merchantability or warranty of fitness for a particular purpose or liability in connection with the use or misuse of this service.
  • Always consult with your psychotherapist, physician, or psychiatrist first before changing any aspect of your treatment regimen. Do not stop your medication or change the dose of your medication without first consulting with your physician.